Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having hair fall problem, scalp can be seen. Suggest treatment? - Online Doctor Chats

Date : 11-Aug-2013
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How can I help you?
User:I amXXXXX
Doctor:Proceed with your question.
User:My hair fall increased and now it is ok
User:I did consult the dermotologist
User:But i didnt use any of the products the doctor suggested
User:But my scalpe is seen
Doctor:May I know what the dermatologist diagnose the problem as?
Doctor:What treatment was suggested?
User:Doctor had given me
User:Sunstop-30 lotion
User:lumacip plus cream
User:and also sebowash shampoo
User:which needs to be used twice a wek
User:Do you think should i use it
User:the other days to use regular shampoo which i use
Doctor:As I believe sunstop 30 is a sunscreen; it helps in preventing darkening/pigmenting spots.
Doctor:Lumacip plus cream is a steroid having various benefits.
Doctor:Sebowash is helpful in treating fungal infection/dandruff issues of scalp.
Doctor:I am unsure the reason for lumacip and sunstop,
Doctor:but sebowash is helpful in treating this hair fall issue.
User:tricosilk XXXXXXX lotion
User:is it good one
Doctor:If hair fall issue is your main your concern, taking supplements as I mentioned earlier (biotin forte) can be helpful.
User:now it is in control
User:rushing for a meeting
Doctor:May I know if tricosilk XXXXXXX lotion was prescribed to you?
User:will be back in 20 mins
Doctor:You can chat with us during your free time.
Doctor:Thanks for consulting. Bye for now.
Doctor:Hi, Welcome back...
User:tricosilk XXXXXXX lotion was prescribed to you
Doctor:We were discussion about tricosilk; I would like to know if this was prescribed to you by your doctor?
Doctor:As I mentioned to you in our last chats few weeks ago contains minoxidil.
Doctor:It is routinely prescribed to people with hair fall issues.
User:Do you advise me to use it
Doctor:It is helpful in prevening hair fall as well as nourishing hair follicle for new hair growth.
Doctor:If you were my patient, I would suggest you to use it briefly for a few months - say 3-6 months.
Doctor:You can follow the instruction including the duration of treatment as
User:or should i use any hair oil
Doctor:suggested by your doctor.
Doctor:Natural hair oils have supplementary effects especially if the cause is telogen effluvium.
User:what is telogen effluvium
Doctor:Since you report of severe hair fall with bald patches, you can try the medication given to you.
Doctor:I would also suggest you check your thyroid hormones.
Doctor:If your menstrual cycles are not very regular then menstrual hormone check up also needs to be done.
User:generally what hair oil yu suggest
Doctor:Telogen effluvium is a temporary hair fall condition which occurs due to any stressful condition.
Doctor:Natural hair oils like coconut hair oil is what I suggest to my patients.
User:Telogen effluvium is this also a hair oil
Doctor:No, that is a medical condition where there is temporary hair loss secondary to stressors.
Doctor:Hair oils, adequate rest and improved nutrition helps in reversing telogen effluvium early.
Doctor:Have you followed?
Doctor:Do you have any questions?
User:normal coconut oil is what you suggest, as there are many varieties
Doctor:Any normal coconut hair oil will do.
Doctor:Any other questions?
User:thank you very much
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor